Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Minimal solutions to a class of parabolic partial differential equations


Authors: T. Guinn and E. M. Landesman
Journal: Proc. Amer. Math. Soc. 20 (1969), 19-23
MSC: Primary 35.62
DOI: https://doi.org/10.1090/S0002-9939-1969-0235286-2
MathSciNet review: 0235286
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. Schwarz, Linear operators, Interscience, New York, 1958.
  • [2] T. Guinn, Solutions to a generalized optimization problem, J. Comput. and Systems Sci. 1 (1967), 227-234. MR 0230191 (37:5754)
  • [3] L. Bers, S. Bochner and F. John (Editors), Contributions to partial differential equations, Annals of Math. Studies, No. 33, Princeton Univ. Press, Princeton, N. J., 1954.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.62

Retrieve articles in all journals with MSC: 35.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0235286-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society